On the distribution of rational points on certain Kummer surfaces

Atsushi Sato

Acta Arithmetica (1998)

  • Volume: 86, Issue: 1, page 1-16
  • ISSN: 0065-1036

How to cite


Atsushi Sato. "On the distribution of rational points on certain Kummer surfaces." Acta Arithmetica 86.1 (1998): 1-16. <http://eudml.org/doc/207178>.

author = {Atsushi Sato},
journal = {Acta Arithmetica},
keywords = {Batyrev-Manin conjecture; height; Kummer surface; rational points},
language = {eng},
number = {1},
pages = {1-16},
title = {On the distribution of rational points on certain Kummer surfaces},
url = {http://eudml.org/doc/207178},
volume = {86},
year = {1998},

AU - Atsushi Sato
TI - On the distribution of rational points on certain Kummer surfaces
JO - Acta Arithmetica
PY - 1998
VL - 86
IS - 1
SP - 1
EP - 16
LA - eng
KW - Batyrev-Manin conjecture; height; Kummer surface; rational points
UR - http://eudml.org/doc/207178
ER -


  1. [Ba] A. Baragar, Rational points on K3 surfaces in ℙ¹ × ℙ¹ × ℙ¹, Math. Ann. 305 (1996), 541-558. Zbl0877.14017
  2. [BM] V. V. Batyrev et Yu. I. Manin, Sur le nombre des points rationnels de hauteur borné des variétés algébriques, Math. Ann.. 286 (1990), 27-43. 
  3. [Bi] H. Billard, Propriétés arithmétiques d'une famille de surfaces K3, Compositio Math. 108 (1997), 247-275. 
  4. [CS1] G. S. Call and J. H. Silverman, Canonical heights on varieties with morphisms, Compositio Math.. 89 (1993), 163-205. Zbl0826.14015
  5. [CS2] G. S. Call and J. H. Silverman, Computing the canonical height on K3 surfaces, Math. Comp. 65 (1996), 259-290. Zbl0865.14020
  6. [K] E. Kani, Elliptic curves on abelian surfaces, Manuscripta Math. 84 (1994), 199-223. Zbl0821.14023
  7. [L] S. Lang, Fundamentals of Diophantine Geometry, Springer, New York, 1983. Zbl0528.14013
  8. [Mi] J. S. Milne, Abelian varieties, in: Arithmetic Geometry, G. Cornell and J. H. Silverman (eds.), Springer, New York, 1986, 103-150. 
  9. [Mo] Y. Morita, Remarks on a conjecture of Batyrev and Manin, preprint. 
  10. [MS] Y. Morita and A. Sato, Distribution of rational points on hyperelliptic surfaces, Tôhoku Math. J. 44 (1992), 345-358. Zbl0840.14011
  11. [N] A. Néron, Quasi-fonctions et hauteurs sur les variétés abéliennes, Ann. of Math. 82 (1965), 249-331. Zbl0163.15205
  12. [Sc] S. H. Schanuel, Heights in number fields, Bull. Soc. Math. France 107 (1979), 433-449. Zbl0428.12009
  13. [S1] J. H. Silverman, Integral points on curves and surfaces, in: Number Theory (Ulm, 1987), H. P. Schlickewei and E. Wirsing (eds.), Lecture Notes in Math. 1380, Springer, New York, 1989, 202-241. 
  14. [S2] J. H. Silverman, Rational points on K3 surfaces: A new canonical height, Invent. Math. 105 (1991), 347-373. Zbl0754.14023
  15. [S3] J. H. Silverman, Counting integer and rational points on varieties, Astérisque 228 (1995), 223-236. Zbl0834.11029
  16. [W] L. Wang, Rational points and canonical heights on K3-surfaces in ℙ¹ × ℙ¹ × ℙ¹, in: Recent Developments in the Inverse Galois Problem, M. D. Fried et al. (eds.), Contemp. Math. 186, Amer. Math. Soc., Providence, R.I., 1995, 273-289. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.